# SDR DALA2025110708126

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3153 WEAR AND CORROSION FUSELAGE MLG DOOR KEEL BEAM LH FWD HINGE FITTING. CORRECTIVE ACTION: REPAIRED PER ERA 629573-14AD. (1291431)
